My doctor prescribed for me Subutex 4 mg twice a day one week ago. Having read Robert 325's stickie, I induced myself at 2 mg, and for the past 6 days I have been taking 0.5 mg twice a day. However, my Blood pressure is still high (168/92) and my pulse is 98. I sweat a lot a night too. I can handle the anxiety. Should I increase the subutex to become asymptomatic, then start tapering, or should I just wait it out until I become symptom free by myself. I'm quitting a 150 mg per day hydrocodone habit of 3 years, and am 68 years old.
Yes, you may well benefit from an increase in the Subutex. You may be experiencing withdrawals hence the anxiety, high BP and sweating. You mentioned tapering. You need to be on the Subutex long enough to "heal" the receptor sites in the brain. The bare minimum amount of time to be on the Subutex is 3 months and some people need to stay on it much longer.
keep a check on that bp, subs can cause it to go up, but you are on a teensy dose. Some rx of clonidine might help your anxiety and you bp. Call your subs dr to tell him/her about the high bp and he/she may augment with the clonidine. It is a bp med that helps with anxiety and opiate withdrawal. Just from what you are saying, you are having a spike on just a few symptoms of wd, not full blown wd. Subs also causes sweats, but you technically are on a teeny tiny dose my friend.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 2 answers
Posted 21 Oct 2009 • 11 answers
Posted 16 Oct 2010 • 2 answers
Posted 27 Feb 2011 • 1 answer
Posted 22 Jan 2012 • 1 answer